Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 87, NWS Grand Forks, ND

July 11, 20175 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 11, 2017, 9:14 PM CDT for 5 counties in Minnesota. It was in force for 61 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2017, 9:14 PM CDT (02:14 UTC)
Expired
Jul 11, 2017, 10:15 PM CDT
In force
61 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
80.0 mph

Counties Becker County, MN, Clay County, MN, Mahnomen County, MN, Norman County, MN, Otter Tail County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 135 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 9:24 PM CDTTSTM WND GST 547 Ese Ulen, MNPEAK WINDS MEASURED AT AN NDAWN STATION.
Jul 11, 9:26 PM CDTTSTM WND DMGHitterdal, MNNUMEROUS LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND TOWN. POWER LINES DOWN.
Jul 11, 9:35 PM CDTTSTM WND DMGCallaway, MNLARGE TREE DOWN. ACCOMPANIED BY LARGE HAIL, BUT DID NOT SEE THE SIZE.
Jul 11, 9:35 PM CDTTSTM WND DMGCallaway, MNLARGE TREE DOWN. ACCOMPANIED BY LARGE HAIL, BUT DID NOT SEE THE SIZE. WIND SPEEDS ESTIMATED AT 65 TO 70 MPH.
Jul 11, 9:35 PM CDTTSTM WND DMGCallaway, MNMULTIPLE LARGE TREES DOWN. ACCOMPANIED BY LARGE HAIL, BUT DID NOT SEE THE SIZE. WIND SPEEDS ESTIMATED AT 65 TO 70 MPH. LOCAL POWER OUTAGES REPORTED.
Jul 11, 9:35 PM CDTTSTM WND GST 80Callaway, MNLARGE TREES BROKEN DOWN AROUND TOWN. POWER OUT. WINDS ESTIMATED TO 80 MPH.
Jul 11, 9:39 PM CDTHAIL 2Callaway, MNVERY LARGE HAIL FELL FOR SEVERAL MINUTES.
Jul 11, 9:46 PM CDTTSTM WND GST 802 N Detroit Lakes, MNTHE WIND GUST WAS MEASURED BY A RAWS STATION. TIME ESTIMATED BASED ON RADAR.
Jul 11, 9:46 PM CDTTSTM WND GST 802 N Detroit Lakes, MNTHE WIND GUST WAS MEASURED BY A RAWS STATION. TIME ESTIMATED BASED ON RADAR. NUMEROUS TREES SNAPPED OR UPROOTED NEAR FLOYD LAKE. ONE 24X40 SHED LIFTED AND COLLAPSED.
Jul 11, 9:52 PM CDTTSTM WND GST 803 Ssw Detroit Lakes, MNNUMEROUS LARGE TREES SNAPPED OR UPROOTED AROUND LAKE SALLIE, LAKE MELISSA, AND THE GREATER DETROIT LAKES AREA. ROADS BLOCKED AND POWER LINES DOWN.
Jul 11, 9:58 PM CDTHAIL 1.75Height Of Land Lake, MNLARGE HAIL AND VERY STRONG WINDS BETWEEN ROCHERT AND HEIGHT OF LAND LAKE. TREES DOWN ALL OVER THE PLACE.
Jul 11, 10:00 PM CDTTSTM WND GST 803 Wnw Frazee, MNNUMEROUS LARGE TREES BROKEN DOWN AND BLOCKING LANES ALONG U.S. HIGHWAY 10 BETWEEN DETROIT LAKES AND FRAZEE.
Jul 11, 10:15 PM CDTHAIL 1.25Evergreen, MNCOULD HAVE BEEN SOME A LITTLE BIGGER, BUT DID NOT GO OUT TO LOOK AROUND.
Jul 11, 10:20 PM CDTTSTM WND GST 802 N Detroit Lakes, MNTHE WIND GUST WAS MEASURED BY A RAWS STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 4:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.2 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2017-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2017-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
636 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS53 KFGF 120214
SVRFGF
MNC005-027-087-107-111-120315-
/O.NEW.KFGF.SV.W.0087.170712T0214Z-170712T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
914 PM CDT TUE JUL 11 2017

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northern Clay County in northwestern Minnesota...
  Southeastern Norman County in northwestern Minnesota...
  North central Otter Tail County in west central Minnesota...
  Southwestern Mahnomen County in northwestern Minnesota...
  Becker County in northwestern Minnesota...

* Until 1015 PM CDT.

* At 913 PM CDT, a severe thunderstorm was located near Ogema, or 20
  miles northwest of Detroit Lakes, moving southeast at 40 mph.

  This is a very dangerous storm. 

  HAZARD...80 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely. 

* This severe thunderstorm will be near...
  Ogema around 920 PM CDT. 
  Callaway and White Earth around 925 PM CDT. 
  Westbury around 930 PM CDT. 
  Richwood around 935 PM CDT. 
  Rochert around 945 PM CDT. 

Other locations impacted by this severe thunderstorm include Many
Point  Scout Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for northwestern
and west central Minnesota.

LAT...LON 4643 9567 4703 9676 4728 9601 4699 9518
TIME...MOT...LOC 0213Z 299DEG 34KT 4706 9606 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...80MPH
 
$$

JH
2 follow-up statements
952 
WWUS53 KFGF 120238
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
938 PM CDT TUE JUL 11 2017

MNC107-120247-
/O.CAN.KFGF.SV.W.0087.000000T0000Z-170712T0315Z/
Norman MN-
938 PM CDT TUE JUL 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NORMAN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for northwestern
and west central Minnesota.

LAT...LON 4643 9567 4704 9662 4721 9580 4699 9518
TIME...MOT...LOC 0237Z 304DEG 37KT 4708 9554 4690 9573 4683 9608 

$$

MNC005-027-087-111-120315-
/O.CON.KFGF.SV.W.0087.000000T0000Z-170712T0315Z/
Clay MN-Otter Tail MN-Mahnomen MN-Becker MN-
938 PM CDT TUE JUL 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN CLAY...NORTH CENTRAL OTTER TAIL...SOUTH CENTRAL
MAHNOMEN AND BECKER COUNTIES...

At 937 PM CDT, severe thunderstorms were located along a line
extending from Many Point Lake to near Rochert to near Lake Park,
moving southeast at 40 mph.

These are very dangerous storms.

HAZARD...80 mph wind gusts and ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

These severe storms will be near...
  Many Point Lake and Rochert around 940 PM CDT. 
  Height Of Land Lake around 945 PM CDT. 
  Shoreham, Pine Point and Toad Lake around 950 PM CDT. 
  Snellman around 955 PM CDT. 
  Osage and Evergreen around 1000 PM CDT. 

Other locations impacted by these severe thunderstorms include Many
Point  Scout Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

&&

A tornado watch remains in effect until 1100 PM CDT for northwestern
and west central Minnesota.

LAT...LON 4643 9567 4704 9662 4721 9580 4699 9518
TIME...MOT...LOC 0237Z 304DEG 37KT 4708 9554 4690 9573 4683 9608 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...80MPH
 
$$

TG
144 
WWUS53 KFGF 120249
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
949 PM CDT TUE JUL 11 2017

MNC027-087-120258-
/O.CAN.KFGF.SV.W.0087.000000T0000Z-170712T0315Z/
Clay MN-Mahnomen MN-
949 PM CDT TUE JUL 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY AND SOUTH
CENTRAL MAHNOMEN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for northwestern
and west central Minnesota.

LAT...LON 4643 9567 4684 9608 4715 9581 4715 9577
      4699 9518
TIME...MOT...LOC 0248Z 307DEG 30KT 4686 9582 

$$

MNC005-111-120315-
/O.CON.KFGF.SV.W.0087.000000T0000Z-170712T0315Z/
Otter Tail MN-Becker MN-
949 PM CDT TUE JUL 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL OTTER TAIL AND CENTRAL BECKER COUNTIES...

At 948 PM CDT, a severe thunderstorm was located near Detroit Lakes,
moving southeast at 35 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

This severe storm will be near...
  Rochert around 955 PM CDT. 
  Height Of Land Lake around 1000 PM CDT. 
  Frazee around 1005 PM CDT. 
  Perham and Evergreen around 1015 PM CDT. 

Other locations impacted by this severe thunderstorm include Many
Point  Scout Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

A tornado watch remains in effect until 1100 PM CDT for northwestern
and west central Minnesota.

LAT...LON 4643 9567 4684 9608 4715 9581 4715 9577
      4699 9518
TIME...MOT...LOC 0248Z 307DEG 30KT 4686 9582 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...80MPH
 
$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:09 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 11, 7:09 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
709 PM CDT Tue Jul 11 2017

.UPDATE...
Issued at 708 PM CDT Tue Jul 11 2017

continued severe.  no changes.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 350 PM CDT Tue Jul 11 2017

Broad upper level trough was over southern Canada. Upper
trough will slowly shift east of the area by 12Z Thu.
Upper level ridging will commence thereafter over the
Rockies. Water vapor loop indicated an upper level jet
nosing into ND with showers mainly over northern MN for
the afternoon.

Now waiting for storms to develop late this afternoon.
Highest mixed layer capes were around 3500 j/kg over
eastern ND with LI's around -6. Precipitable water
was around an inch and a half. Mixed layer CIN was
falling below 50 over central and southeast ND.
Convective temps ranged from 90 to 95 degrees in the
western zones. Surface trough extended north-south
over eastern ND. Expect storms to develop over the
next couple hours.

Upper level low pressure system over the area will
produce showers over northern MN for Wed.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 350 PM CDT Tue Jul 11 2017

In the wake of the system crossing the area, expect some lingering
showers, mainly over northwest MN. Northerly flow behind the system
will pull some cooler air out of Canada limiting high temperatures
to around the 70 degree mark. The upper ridge quickly rebounds by
Thursday, with high temperatures working their way back into the
80s, with near 90 degree temps by Friday.

For Saturday...Guidance indicates another wave crossing the area
bringing chances for another round of showers or storms, with a
slight cool down in its wake for Sunday.

Otherwise, the upper level pattern looks to remain progressive
through the end of the period, with a series of impulses crossing
the area. Expect more chances for precipitation as the impulses
propagate through the flow, and high temperatures are forecast to
remain generally in the mid to upper 80s, and lows in the upper 50s
to lower 60s. Look for a mix of sun and clouds through the rest of
the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 708 PM CDT Tue Jul 11 2017

storms in the GFK area now and may impact TVF too. Fargo area is
very iffy as storms may fire quickly. Otherwise mvfr cigs may drop
south into at least nrn fcst area late tonight/Wed AM.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...Riddle
SHORT TERM...JH
LONG TERM...Hopkins
AVIATION...Riddle
Hazardous weather outlook, Jul 11, 11:50 AM CDT, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1150 AM CDT Tue Jul 11 2017

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-121200-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
1150 AM CDT Tue Jul 11 2017

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous severe thunderstorms are possible across
the region during the late afternoon and evening hours. This is a
slight delay in timing to the original thinking. The highest risk
will be across west central Minnesota where coverage will be
greater, although severe storms are possible everywhere. Hail to
over 2 inches in diameter, damaging wind gusts to around 75 mph,
tornadoes, and localized heavy rain are the main threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected this afternoon and evening.

In the hours before

Local storm report, Jul 11, 8:27 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
827 PM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     7 SE HILLSBORO          47.33N 96.96W
07/11/2017  M79 MPH          TRAILL             ND   MESONET

            NDAWN PEAK GUST

&&

BP
Local storm report, Jul 11, 8:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
851 PM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND GST     1 W FELTON              47.08N 96.53W
07/11/2017  E70 MPH          CLAY               MN   EMERGENCY MNGR

            EMERGENCY MANAGER FROM CLAY COUNTY REPORTS SHELF CLOUD
            APPROACHING AND 60-70 MPH WINDS

&&

TGRAFENA
Local storm report, Jul 11, 8:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
852 PM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             2 N PERLEY              47.21N 96.80W
07/11/2017  E1.00 INCH       NORMAN             MN   AMATEUR RADIO

            DIME TO QUARTER SIZED HAIL

&&

BP
Local storm report, Jul 11, 8:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
854 PM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FUNNEL CLOUD     AMOURDALE               48.87N 99.37W
07/11/2017                   TOWNER             ND   PUBLIC

            FACEBOOK PHOTO OF POSSIBLE TORNADO SOUTH OF HANSBORO ND

&&

BP
Local storm report, Jul 11, 8:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
859 PM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FUNNEL CLOUD     ROCKLAKE                48.79N 99.25W
07/11/2017                   TOWNER             ND   TRAINED SPOTTER

            POSSIBLE TORNADO REPORTED NEAR ROCKLAKE ND, FROM SPOTTER
            LOCATED 1 MILE NORTH OF CALVIN ND

&&

BP
Local storm report, Jul 11, 9:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
913 PM CDT TUE JUL 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     FUNNEL CLOUD     2 ESE FAIRDALE          48.48N 98.19W
07/11/2017                   WALSH              ND   911 CALL CENTER

            POSSIBLE TORNADO ON THE GROUND BETWEEN ADAMS AND FAIRDALE

&&

BP

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:02 PM CDTTornado WarningFGFPolk43 min
Jul 11, 7:12 PM CDTSevere Thunderstorm WarningFGFMarshall, Polk36 min
Jul 11, 7:19 PM CDTTornado Warning Tornado observedFGFNorman, Polk41 min
Jul 11, 7:47 PM CDTTornado WarningFGFPennington, Polk, Red Lake27 min
Jul 11, 7:59 PM CDTTornado WarningFGFClay, Norman, Polk46 min
Jul 11, 8:19 PM CDTSevere Thunderstorm WarningFGFPennington, Polk, Red Lake56 min
Jul 11, 8:34 PM CDTTornado WarningFGFBecker, Clay, Mahnomen, Norman41 min
Jul 11, 9:25 PM CDTSevere Thunderstorm WarningFGFGrant35 min
Jul 11, 9:43 PM CDTSevere Thunderstorm WarningFGFGrant, Otter Tail62 min
Jul 11, 10:08 PM CDTSevere Thunderstorm WarningFGFBecker, Hubbard, Otter Tail, Wadena67 min
Jul 11, 10:38 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail67 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.